# SDR CA000128036

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 45,025 hours
- Engine: Pwa PT6A28
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 15580
- Condition: Frozen
- Location: Battery Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT OVERNIGHTED AND THE BATTERY FROZE.  BATTERY REPLACED.
